# SDR 08FDEA00539

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 1060031116
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FUEL PANEL 641KB HAS SURFACE/FRETTING CORROSION.  WING FUEL PANEL 641KB CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01, SECTION A-A OF DETAIL I.  ORDERED AND RECEIVED NEW PANEL, PN: 10-60031-116.
